On estimates of Wiman–Valiron type for solutions of parabolic equations
Doklady Akademii Nauk, Tome 250 (1980) no. 3, pp. 577-580 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1980_250_3_a16,
     author = {N. M. Suleimanov},
     title = {On estimates of {Wiman{\textendash}Valiron} type for solutions of parabolic equations},
     journal = {Doklady Akademii Nauk},
     pages = {577--580},
     year = {1980},
     volume = {250},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_3_a16/}
}
TY  - JOUR
AU  - N. M. Suleimanov
TI  - On estimates of Wiman–Valiron type for solutions of parabolic equations
JO  - Doklady Akademii Nauk
PY  - 1980
SP  - 577
EP  - 580
VL  - 250
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1980_250_3_a16/
LA  - ru
ID  - DAN_1980_250_3_a16
ER  - 
%0 Journal Article
%A N. M. Suleimanov
%T On estimates of Wiman–Valiron type for solutions of parabolic equations
%J Doklady Akademii Nauk
%D 1980
%P 577-580
%V 250
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1980_250_3_a16/
%G ru
%F DAN_1980_250_3_a16
N. M. Suleimanov. On estimates of Wiman–Valiron type for solutions of parabolic equations. Doklady Akademii Nauk, Tome 250 (1980) no. 3, pp. 577-580. http://geodesic.mathdoc.fr/item/DAN_1980_250_3_a16/